# SDR SWAA2014110533728

- Difficulty date: October 29, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N428WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29844
- Aircraft time: 43,317 hours, 25,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141A5214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Z ANGLE AT FWD GALLEY DOOR CORRODED.  R & R ANGLE IAW SRM.
